# SDR 2000ZZZX814

- Difficulty date: January 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Failed
- Location: Tailrotor
- Part time: 218 hours
- Component: 407040302107
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROACH TO PLATFORM AND DURING SHUTDOWN ON THAT PLATFORM.  BEARING FAILURE, CONTAINED.
